# SDR SWAA2014091531946

- Difficulty date: September 4, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 28,833 hours, 16,951 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200041
- Part serial: SAIC0822
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB STATION 120.3 LOWER INBD FWD FLANGE CRACKED.  REPAIRED RIB IAW ER & EA.
